# SDR SWAA2025091915164

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 64,439 hours, 41,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EMERGENCY LIGHT INOP RIGHT BEHIND LEFT WING TRAILING EDGE FLAPS.   RELAMPED LEFT FUSELAGE EMERGENCY LIGHT PER AMM 33-51-04.
